# SDR USAA2009081892171

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 51,253 hours, 33,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 655287U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE UPPER FLANGE BETWEEN BS 967 TO BS 1016, LBL 64.  REPLACED Z-ANGLE UPPER FLANGE BETWEEN BS 967 TO BS 1016, LBL 64 IAW B737 SRM 51-40-01.
